# SDR HALA2017053000127

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,467 hours, 4,128 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CIDS 1 & 2 FAULT, RESET OF CIDS, 1 & 2 FAILED.   PERFORMED CIDS 1 & CIDS 2 RESET IAW 23-73 OPS CHECKED NORMAL.
